# SDR DXTA200400236

- Difficulty date: February 2, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600496
- Aircraft time: 4,549 hours, 3,417 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UPON TOUCH DOWN AND INITIAL APPLICATION OF BRAKES, CAPTAIN’S SIDE HAD POSITIVE BRAKE PRESSURE BUT AIRCRAFT WOULD NOT SLOW DOWN.  AFTER APPLICATION OF EXCESSIVE BRAKE PRESSURE A/C BRAKES GRABBED AND AIRCRAFT SLOWED RAPIDLY.  BLED BRAKE SYSTEM, OPS CHECK OF BRAKES GOOD AT THIS TIME IAW CESSNA 560 MM CHAPTER 32-42-00.
